# SDR IPXA2017060818045

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,470 hours, 15,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID OVERHEAT ODOR NOTICED AT ABOUT 13,000 FEET MSL AND AGAIN AT 1500 FT. CABIN ALTITUDE SELECTOR IN AUTO 2 DUE TO PREVIOS DEFERRAL.  RAN APU AND A/C PACKS FOR 1 HOUR WITH NO UNUSUAL ODORS NOTICED.  RAN NR 1 AND 2 ENGINES IAW MM 71-00-00 AND A/C PACKS, NO ODORS NOTED. INSPECTED E&E BAY, A/C BAYS AND ENTIRE A/C FOR LEAKS OR ABNORMALITIES. NONE NOTED. ACFT OK FOR SERVICE.
